Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/7470

Title: Applicability of selected probability distributions to the number of authors per article in theoretical population genetics
Authors: Gupta, Bry Mohan
Kumar, Suresh
Issue Date: 1998
Citation: Scientometrics, 42(3). p. 325-334
URI: http://hdl.handle.net/1942/7470
DOI: 10.1007/BF02458375
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.